bones-icon
Lump in arm after T. T injection.
I had a T. T. injection 4 days ago and there is a lump in my arm after that. Is it normal? How do I get rid of it??
325 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

smtimes it happens. its normal bt do happens due to various factors.till dere is no fever u dont need to worry dat swelling vl go aftr a while.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Can t get rid of cough My anxiety won t go away
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.